# SDR DALA2025100607257

- Difficulty date: October 3, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N143DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50063
- Aircraft time: 10,601 hours, 4,806 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Cooler
- Condition: Leaking
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

FA SMELLED CHEMICAL SMELL IN AFT GALLEY ON APU AIR. PERFORMED W/C #0550-2001 TO ISOLATE SMELL OF SMOKE & FUMES. WHILE USING SNIFFER TOOL, NO PRESENCE OF ODOR FOUND. WHILE INSPECTING APU, FOUND OIL WETTING ON APU OIL COOLER. RECOMMEND REPLACING OIL COOLER. R/R RECIRC FILTERS PER A220 AMP 21-22. PERFORMED APU FULL RUN AND LEAK CHECK. NO LEAKS FOUND AND NO SMELL IN CABIN. C/W WORK CARD 0550-2003, THIS CLEARS MEL 49-00- 03A. PLACARD AND STICKER REMOVED. (LP# 7597479)
